MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CAP PNEUPAC VENTILATION; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL ASD, INC. CAP PNEUPAC VENTILATION; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Catalog Number VR1AIRNJJP
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the device had air leaking.There were no patient harm or adverse event reported as a result of the event.
 
Additional Manufacturer Narrative
Device evaluation: one device was received for device analysis.Functional testing and visual inspection performed.The customer reported complaint was confirmed in that a gas leak was identified during testing.The root cause was due to a tube inside the main unit coming off.The internal tube was reconnected to correct the issue.

Brand Name
CAP PNEUPAC VENTILATION
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21734520
Report Number3012307300-2025-03552
Device Sequence Number14480354
Product Code BTL
UDI-Device Identifier35019315074862
UDI-Public(01)35019315074862(11)190327
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K071527
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVR1AIRNJJP
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/06/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer04/18/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown